# SDR UIEA2014110900584

- Difficulty date: November 7, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,644 hours, 37,520 cycles
- System (JASC): 2565 · Escape Slide
- Part: Door
- Condition: Failed
- Location: Rt Overwing Slid
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RIGHT WING SLIDE DOOR OPENED IN FLIGHT.  SLIDE DEPARTED ACFT ENROUTE.  REPAIRED.
